# SDR ASMF20180828010

- Difficulty date: June 30, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 49,498 hours, 24,472 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Damaged
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THE TCAS FAIL FLAG ON THE NAVIGATION DISPLAY, FRM 344 370 00.  MAINTENANCE  PERFORMED A FAULT ISOLATION PROCEDURE IAW FIM 34-45, TASK 821 AND TCAS TOP ANTENNA WAS REPLACED IAW AMM 34-45-02, TESTED CORRECT.
